MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC

BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC
Model Number M0068318200
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of torn mesh.
 
Event or Problem Description
It was reported during a sacrocolpopexy procedure, an upsylon y-mesh was used.When the mesh was grasped with the needle driver and inserted into the patient, it tore.The procedure was completed with another of the same device and no complications were reported for the patient.
 
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of torn mesh.Block h11: upon receipt at our quality assurance laboratory, this upsylon y-mesh underwent a thorough analysis.Visual inspection found that the mesh was torn.Based on the information available and analysis results, the reported allegation of the mesh torn material was confirmed through product analysis.A conclusion code of adverse event related to procedure was assigned to this investigation since it is likely that procedural conditions, such as user handling technique during placement of the mesh, resulted in the tearing of the mesh, indicates that the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description

Brand Name
UPSYLON
Common Device Name
MESH, SURGICAL, SYNTHETIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
PROXY BIOMEDICAL LIMITED
coilleach spiddal
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21530644
Report Number2124215-2025-13501
Device Sequence Number20916582
Product Code OTO
UDI-Device Identifier08714729839217
UDI-Public(01)08714729839217(17)271024(10)C005034
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K122794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318200
Device Catalogue Number831-820
Device Lot NumberC005034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale